# SDR AWXA200301196

- Difficulty date: October 8, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,651 hours, 26,433 cycles
- Engine: Rroyce RB211*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 1348
- Condition: Failed
- Location: Zone 126
- Part time: 4,039 hours, 1,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF PHX EN ROUTE FOR DFW ELECTRICAL ODOR FILLED THE FLIGHT DECK, TURNED BACK & LANDED WITHOUT FURTHER EVENT.  FLT ATTENDANT REPORTED A BURNING ELECTRICAL ODOR FROM SEAT ROW 27 AFT. MAINTENANCE INSPECTED BOTH FORWARD AND AFT EQUIPMENT CENTERS, NO DEFECTS OR CIRCUIT BREAKERS WERE POPPED. REMOVED AND REPLACED RT RECIRCULATION FAN IAW T/C R2B21601, OPERATIONAL CHECK WAS GOOD.  VENDORS FUNCTIONAL CHECK OF CIRCULATION FAN S/N 1348 WAS NO FAULT FOUND. RECEIVING INSPECTION IDENTIFIED A BROKEN MOUNT EAR, UNIT WAS DISASSEMBLED AND WORN BEARINGS WERE ALSO IDENTIFIED. REPLACED MOUNT BRACKET, AND 2 EACH BEARINGS. UNIT REPAIRED AND RETURNED TO SERVICE IAW CMM 21-25-04, REV. 5.
